# SDR FDEA202101120054

- Difficulty date: January 12, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE COMPARTMENT STATION 1974 TO 1985 RIGHT HAND LONGERON 43 RIGHT FOUND   CORRODED. AFT WASTE COMPARTMENT STATION 1974 TO 1985 LONGERON 43 RIGHT CORROSION   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 REPAIR GENERAL.   CARRIED OUT REPAIR AS PER ENGINEERING AUTHORIZATION : 1-5310-T0359077 P1 TITLE :   FUSELAGE - MAINFRAME - CORROSION REPAIR ON AFT FUSELAGE LONGERON 43R , BETWEEN  BETWEEN STA1978 AND STA1981. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
